‘Something very dangerous in our community’

Three ODs in three days have police alarmed

Leader staff

Police suspect a series of dangerous overdoses in a three -day period last week are the result of opioid drugs. One of them was fatal.
RCMP issued a warning about it on Friday, May 12.
“On Tuesday, May 9, police and EMS responded to a complaint of a person in respiratory distress,” says the release from Sgt. Marlene Brown. “EMS administered naloxone to the patient and were able to revive (him or her).”
Then on May 11 (the same day hardly anybody showed up to a presentation on addictions at the Legacy Centre), two more incidents:
“Police responded to a residence in Slave Lake where a 37-year-old male had been discovered deceased. An autopsy has been scheduled, but investigators are concerned there could be more dangerous substances in the community. Later in the same afternoon, police along with EMS responded to a second incident where naloxone was again administered and the patient regained consciousness.”
Brown concluded by saying RCMP suspect, “there may be something very dangerous circulating in our community. I want to urge anyone that might choose to take opioids such as fentanyl to please rethink that choice.”

Share this post